# SDR QXEA0200307

- Difficulty date: February 13, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- Aircraft time: 34,715 hours, 40,975 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Flange
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - THE FORWARD AND AFT FLANGES ON THE APERTURE FOR PANEL 57Y ON THE RUDDER ARE CRACKED OUT.  REPAIRED IAW SRM 51-31-01.
